MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400; WB50402W

OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400; WB50402W
Model Number WB50402W
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the foot switch of the electrosurgical generator had an error code e433.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The customer's allegation was confirmed.Based on the results of the investigation, it is likely that the following led to the malfunction: damage to the foot switch.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.This report is related to mfr 3003724334 - 2024 - 00388 (1/2).

Brand Name
FOOT SWITCH, DOUBLE, FOR, ESG-400
Common Device Name
WB50402W
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20453424
Report Number9610773-2024-02518
Device Sequence Number7203740
Product Code GEI
UDI-Device Identifier04042761076807
UDI-Public04042761076807
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWB50402W
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WB91051W - HF GENERATOR
Patient SexUnknown